Fatness as a result of drugs

lose weightObesity is a serious health problem of recent decades. To such an extent that it is considered an epidemic. This deterioration occurs for several reasons. The diet, sedentary lifestyle may be major factors, but there are also others like drugs that can favors overweight. I invite you to know what.

Modern life has changed our eating habits and lifestyle. Fast food, the means of carrying while they have facilitated our life, in terms of time, has also harmed the health. But these are not the only factors that must be taken into account when other causes that can foster the overweight, like for example medicines.

There are drugs that cause side effects on the body, promoting weight gain by their mode of action. For this reason, it is important to find out what.

Do medications help overweight


Antidepressants. Between depression and obesity can be a relationship, which also includes drugs used for the treatment of depression and mood disorders. While there are different types of antidepressants, some of them can favor the accumulation of subcutaneous fat.

Anxiolytics. These drugs exert a depressant action of the central nervous system, reducing the symptoms of anxiety. When you eat too much carbohydrates, increases the concentration of serotonin which causes an antidepressant effect. If you feel calmer, you tend to forget about by the consumption of these foods that temporarily make you feel better, which can affect your excess weight.

Anti-inflammatory drugs. Its action is the inflammation of an affected area of the body, reducing the pain. Within the effects of these medications, it can alter the metabolism of the hydrates of carbon, fats and proteins, even proving fluid retention, and hence encouraging weight gain. They can even stimulate the appetite, add to food intake.

In addition to these medications, there are others who also can encourage weight gain, such as anti-allergy, antipsychotic, anticonvulsants, anti-diabetic, contraceptives, ant rheumatic, and antimigranosos, among others.

Obviously that, if the doctor understands that it is necessary to take any of these medications you should abide by its recommendations. This information is for the purposes of which you know what could be side effects and that can cause weight gain. On the other hand, know this information you can alert to control your food and increase physical activity, in order to burn more calories and avoid these possible side effects.

Don’t forget that these are general side effects. However, celery person has a different metabolism and can react in a special way. Remember to consult your physician, if you have questions about the medications you are taking and possible weight gain.

Leave a Reply

Your email address will not be published. Required fields are marked *

This site uses Akismet to reduce spam. Learn how your comment data is processed.